Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Equivariant dynamical systems


Author: Mike Field
Journal: Bull. Amer. Math. Soc. 76 (1970), 1314-1318
MSC (1970): Primary 3465; Secondary 5731, 5747
DOI: https://doi.org/10.1090/S0002-9904-1970-12657-X
MathSciNet review: 0277850
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Smale, Differentiable dynamical systems, Bull. Amer. Math. Soc. 73 (1967), 747-819. MR 37 #3598. MR 228014
  • 2. A. G. Wasserman, Equivariant differential topology, Topology 8 (1969), 127-150. MR 250324
  • 3. R. S. Palais, Foundations of global non-linear analysis, Benjamin, New York, 1968. MR 248880
  • 4. C. C. Pugh, M. W. Hirsch and M. Shub, Invariant manifolds (to appear). MR 501173
  • 5. R. S. Palais, in A. Borel, "Seminar on transformation groups," Ann. of Math. Studies, no. 46, Princeton Univ. Press, Princeton, N. J., 1960. MR 22 #7129. MR 116341

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 3465, 5731, 5747

Retrieve articles in all journals with MSC (1970): 3465, 5731, 5747


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12657-X

American Mathematical Society